# SDR SWAA2022031506814

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER CLIP STA 767 AND STR 23L INBOARD LEG IS CRACKED AT TOP / REMOVED DAMAGED STRINGER CLIP STA 767 AND STR 23L IAW B737 SRM 51-40-02-0G-0. INSTALLED NEW STRINGER CLIP P/N 146A1010-4 ATAG A22186 IAW B737 SRM 51-40-02-0G-0. APPLIED CIC IAW B737 AMM 51-21-91-701.
